# SDR 06FDEA2909

- Difficulty date: August 9, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DAMAGED AT BS 1090 STR 7R.  REPAIRED DAMAGED STRINGER PER SRM 53-10-3.
